Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Simultaneous similarity of matrices


Author: Shmuel Friedland
Journal: Bull. Amer. Math. Soc. 8 (1983), 93-95
MSC (1980): Primary 14D25, 14L30, 15A21
DOI: https://doi.org/10.1090/S0273-0979-1983-15094-2
MathSciNet review: 682831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Friedland, Simultaneous similarity of matrices, Advances in Math, (to appear). MR 605866
  • 2. I. M. Gelfand, The cohomology of infinite dimensional Lie algebras, some questions of integral geometry, Actes, Congr. Internat. Math. 1 (1970), 95-111. MR 440631
  • 3. M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401-443. MR 82183

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14D25, 14L30, 15A21

Retrieve articles in all journals with MSC (1980): 14D25, 14L30, 15A21


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15094-2

American Mathematical Society